# SDR SWIA200311847

- Difficulty date: March 23, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 348 hours, 354 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR DID NOT EXTEND INITIALLY ON APPROACH TO TUS.  RECEIVED ASSOCIATED GEAR DISAGREE MESSAGE.  AFTER 15 SECOND DELAY THE LANDING GEAR EXTENDED AND ALL THREE GEAR LIGHTS INDICATED GREEN.  JACKED AIRCRAFT AND PERFORMED LANDING GEAR EXTENSION AND RETRACTION TEST AS PER CRJ MM 32-30-00.  CYCLED GEAR 7 TIMES, NO DEFECTS NOTED.
